# SDR CALA0300183

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 19,238 hours, 2,223 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR UPPER EDGE BEAM WEB DENTED.  REPAIRED IAW ECRA 5230-01721.
